A 38-year-old female asked:
taking labatolol 100 mg 2x day. i do get dizzy sometimes, dry mouth, muscles in both arms and skin feels like its burning but no redness or rash?
1 doctor answer
Dr. M. Hytham Beck answered
42 years experience General Surgery
Check with doctor : You need to check with your doctor some of the medicine side effect is what you just describe this medicine will be wean off slowly it should not stopped by the patient suddenly that can cause more harm keep hydrating and check your pulse and your BP frequently if heart rate too slow like lower than 50 go to the emergency room thank you for using health tap good luck
Answered on Sep 17, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!